Today will be the first day of Jane’s new treatment. She begins Temodar tonight. We are not sure what to expect, here is a list of the side effects:
“Nausea, vomiting, loss of appetite, constipation, tiredness, weakness, and headache may occur. Nausea and vomiting can be quite severe. Drug therapy may be necessary to prevent or relieve nausea and vomiting. Not eating before your treatment may help relieve vomiting. Changes in diet and lifestyle, such as eating several small meals or limiting activity, may help lessen some of these effects. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Temporary hair loss may occur. Normal hair growth should return after treatment has ended.”
The dose that Jane is on is pretty strong, so we will have to be careful to watch how she reacts.
Here are a few pictures of Jane while in S.F. Jane’s good friend Vivian stopped in to say, “Hi”, she works right down the road. Viv is sitting on the bed with Jane. Lisa Miller, RN. is in one of the pictures she was great! We thought about bring her back with us. Then there is Jane, she couldn’t figure out how to get her glasses on to see through her new Tiara. And the last one is with Rich he came up on Wednesday to hang out with us and encourage us. Rich is a good friend, we were in kindergarten together.
As Jane starts this new treatment please pray against any side effect, that she has energy and that she is healed!
In case you didn’t know Jane’s birthday is this Sunday, the 21st of December! 🙂 She will be ……. yeah right like, I’m going to tell you her age. 😛
Have a Merry Christmas!
P.S. See the new iBethel.tv link on the side. Use the link to sign up for an account, it is free. If you sign up now you will receive previous week’s archive FREE!. For each of you that sign up using that link I get credit. You can see the detail on the site. There are a number of great testamonies. Okay, I’ve only seen one, but it was good!